MathSciNet Relay Station
MathSciNet bibliographic data
MR972371 33A35
Loiseau, J.-F.; Codaccioni, J.-P.; Caboz, R. Incomplete hyperelliptic integrals and hypergeometric series. Math. Comp. 53 (1989), no. 187, 335–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement